# SDR SWIA200412877

- Difficulty date: February 7, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 10,165 hours, 13,858 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2511C
- Part serial: 9917
- Condition: Malfunctioned
- Part time: 9,211 hours, 12,517 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS SEVERAL AUTO PILOT FAILURES ON BOTH SIDES WITH ASSOCIATED FD AND OTHER FLAGS.  REMOVED AND REPLACED NR 1 INVERTER DUE TO POSSIBLE A/C POWER PROBLEMS TO AHRS AND AUTOPILOT COMPUTERS.  OPS CHECK OF INVERTER AND A/P GOOD.  REF EMB MM 120 24-21-01.
